I do. My doctor ordered me blood work. My Hgb was critical at 11.2, which can explain the SOB. Exhaustion is also common. Some days u can fight thru it and others,like today I sleep all day.
Wow your so lucky to be able to stay home. I have to go and teach 5th grade everyday. I can barely make it through the day, I just want to pass out somewhere. Can't go to bed until 10 then have to get up at 6:15 man this is bad I can't sleep in on the weekend or anything,
Honda.. very often Hemolytic Anemia . which is an effect of the meds can result in chest pain and exhuastion. However it may be advisable for anyone symptomatic of ongoing chest pain to be looked at by their doctor to rule out other causes. It is fairly common on treatment,however to relive any worrys you have possible talk to hi/her about it.
Do you know your current HGB. level? Are you on procrit?
Best to you...
Signs and Symptoms of Anemia
The most common symptom of all types of anemia is fatigue (tiredness). Fatigue occurs because your body doesn't have enough red blood cells to carry oxygen to its various parts.
A low red blood cell count also can cause shortness of breath, dizziness, headache, coldness in your hands and feet, pale skin, and chest pain.
What is your hemoglobin? Those chest pains indicate that you are getting anemic. How often are you getting CBCs? You need to stay on this. Did you and your doc discuss what you will do if the hemoglobin gets low? Protocol is to drop the ribavirn a little, but, unless you are already UND, I would push for epogen-- but you need to know what your numbers are.
If you have some labs, post your HGB and ANC and pretreatment numbers.
We adjust to the lower hemoglobin somewhat but I am sure you are following what is happening to crossroads right now and you really want to stay on top of this. I can't reinforce how important it is to have good records yourself. Please get copies of every test run and every lab.
honda --------Fifth grade? You are a wonder! My fifth grade granddaughter came over on Sunday to work on a quilt we are making for her mom. In between working on the quilt, she decorated my driveway with chalk art. After we finished the quilt top she wanted to make cookies. Between the cookie batches she wanted to play checkers. Yikes. She was there 6 hours and I was wiped out when I took her home.
What can you do to make it easier in the evenings? Do you have to work out new lesson plans or can you use last year's. Can't you go to bed earlier and set your alarm for 10 if that is pill time? Please take care -- the house can stay dirty!
yes i had alittle chest discomfort while on tx....honda tx...is some very rough stuff...i didn't call 911 but i was close...u may want to go see u're dr.or if u think its real bad go to the emergency room,,er.....yea tx..will wipe u out...god bless and good luck sweetie
I am anemic, they told me that last week it was like at 73 my platets that is. They were supposed to call me yesterday with Thurs. results but they did the viral and everything so I don't think it would be back next day. But at least they could have called about just the blood count. I no I will probably have to go on procrit or something.
I am so sick i was in the hopital with chest pains i cant wait for this to be over